International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 565843 | https://doi.org/10.1155/S0161171290000618

Dennis Nemzer, "Operational calculus and differential equations with infinitely smooth coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 565843, 6 pages, 1990. https://doi.org/10.1155/S0161171290000618

Operational calculus and differential equations with infinitely smooth coefficients

Received02 May 1989

Abstract

A subring MF of the field of Mikusiński operators is constructed as a countable union space. Some topological properties of MF are investigated. Then, the product of an infinitely differentiable function and an element of MF is given and is used to investigate operational equations with infinitely smooth coefficients.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads359
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.